I wear false eyelashes daily but remove all my makeup and wash my face at night and apply latisse before going to bed. I am starting to notice that my eyes are starting to itch and my eyelids are always burning and a little red. is this normal?
Why is Latisse Causing my Eyelids to Burn?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Latisse Side Effects: Why wear artificial lashes when you have Latisse?
Latisse can cause local irritation in the location of application. It is the most common side effect and can lead to some darkening of the skin of the upper eyelid, which can be a good thing if you use eyeliner. Make sure you change your applicator after each use as repetitive applicator use can lead to infections in the area. If you are using artificial eyelashes and latisse, the adhesive for them may be aggravating the local inflamatory reaction of the Latisse. I would stop the artificial lashes and keep using the Latisse to promote natural eyelash growth.
Side Effects from Latisse
Fortunately, side effects from Latisse are quite uncommon. Over two million prescriptions for Latisse have now been filled with no confirmed reports of iris pigmentation issues. Less than 4 percent of people experienced redness, irritation and itching of the upper eyelid which was reversible upon discontinuation. The irritation can sometimes lead to darkening of the skin on the upper eyelid where the Latisse has been applied. This can actually be a good thing if you use eyeliner. You should stop using false eyelashes which most likely will improve the irritation problem. Hopefully you will not need false eyelashes soon when the Latisse has more time to work.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.